Armenian Journal of Mathematics

On the finite Loop Algebra of the smallest Moufang loop $M(S_3,2)$

Sidana, Swati and Sharma, R K (2016) On the finite Loop Algebra of the smallest Moufang loop $M(S_3,2)$. Armenian Journal of Mathematics, 8 (1). pp. 68-76. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
253Kb

Abstract

Let $F[L]$ be a loop algebra of a loop $L$ over a field $F$. In this paper, we obtain the unit loop of the loop algebra $F[L],$ where $L$ is the smallest Moufang loop $M(S_3,2)$ and $F$ is a finite field of characteristic different from $3$.

Item Type:Article
Subjects:17-xx Nonassociative rings and algebras
20-xx Group theory and generalizations
ID Code:648
Deposited By:Swati Sidana
Deposited On:07 Jun 2016 17:16
Last Modified:16 Jun 2016 15:13

Repository Staff Only: item control page